RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Sem. Kraev. Zadacham:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Sem. Kraev. Zadacham, 1972, Issue 9, Pages 3–11 (Mi kukz436)  

This article is cited in 1 scientific paper (total in 1 paper)

Some sufficient conditions for the univalence of analytic functions

F. G. Avkhadiev


Full text: PDF file (682 kB)

Bibliographic databases:


Citation: F. G. Avkhadiev, “Some sufficient conditions for the univalence of analytic functions”, Trudy Sem. Kraev. Zadacham, 9, Kazan University, Kazan, 1972, 3–11

Citation in format AMSBIB
\Bibitem{Avk72}
\by F.~G.~Avkhadiev
\paper Some sufficient conditions for the univalence of analytic functions
\serial Trudy Sem. Kraev. Zadacham
\yr 1972
\vol 9
\pages 3--11
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kukz436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=499129}
\zmath{https://zbmath.org/?q=an:0283.30016}


Linking options:
  • http://mi.mathnet.ru/eng/kukz436
  • http://mi.mathnet.ru/eng/kukz/v9/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. G. Avkhadiev, L. A. Aksent'ev, “The main results on sufficient cjnditions for an analytic function to be schlicht”, Russian Math. Surveys, 30:4 (1975), 1–63  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:104
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017